Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Does continuous intake of Dolo for viral fever cause delay in periods?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hello Sir/Madam.. My wife & I had sex on January 01st without condoms and I believe I played it safe. However, my wife suffered from viral fever from 17th January & the consulted doctor advised her to take Dolo 650, 4 times a day along with a Vitamin B Capsule. She was taking the tablets for 3 days and recovered from the fever.The normal menstrual cycle my wife undergoes is from 22nd to 26th of every month. Now that she has not got that cycle till now neither its symptoms - Now I am worried whether should I take her to doctor for Pregnancy test or is it because of the continuous intake of Dolo 650 that is causing the delay.Please advise. Thank you.
Posted Mon, 10 Feb 2014 in General Health
Answered by Dr. Shanthi.E 47 minutes later
Brief Answer: please wait for a week more Detailed Answer: Hello XXXX, I have read your query. The delay in periods of your wife is not because of continuous intake of Dolo 650. The medicine does not have this side effect. Also, it is unlikely that she can be pregnant since you believe you played it safe. In addition, it is just 22 XXXXXXX today. Your wife's period is supposed to start today. I would suggest you to please wait for a week more. Most probably she would get her periods in next 2 to 3 days. If she still does not get it after a week, you can take her to the doctor for pregnancy test. There is absolutely no harm in waiting for a week. hope this helps.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor